Overlapping Schwarz algorithms for solving Helmholtz's equation

Olof Widlund, Xiao Chuan Cai, MA Casarin, FW Elliott

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationDomain decomposition methods 10
PublisherAMS
Pages391-399
StatePublished - 1998

Publication series

NameContemporary Mathematics
Volume218

Cite this

Widlund, O., Cai, X. C., Casarin, MA., & Elliott, FW. (1998). Overlapping Schwarz algorithms for solving Helmholtz's equation. In Domain decomposition methods 10 (pp. 391-399). (Contemporary Mathematics; Vol. 218). AMS.